# SDR ASAA2016071717406

- Difficulty date: July 17, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 2,950 hours, 958 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE DUEL FMC FAIL. VTK ON BOTH CA AND FO ND. AFTER A FEW MINUTES IT CAME BACK AND THEN FAILED AGAIN. IT CAME BACK AND SEEMED TO WORK OK AFTER FMC WAS RELOADED THE SECOND TIME. ALSO "LDG ALT" FLAG WAS ILLUMINATED THEN WENT AWAY. ACFT GROUNDED. ACCOMPLISHED FMCS BITE IAW FIM 34-61 TASK 801, SENSOR DATA SHOWED NO CURRENT FAULTS. FMC SOFTWARE CONFIG GOOD, IAW  AMM 34-61-00-750-801. IAW  FIM 34-61 TASK 837, INFLIGHT FAULT WAS A FMC PROGRAM FAULT THAT OCCURRED WHEN THE FMC WAS UNABLE TO EXECUTE A SOFTWARE INSTRUCTION AND THE FMC SHOULD BE LEFT IN SERVICE.
